# SDR CALA2011121500813

- Difficulty date: December 15, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 52,537 hours, 14,340 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: L9043
- Condition: Pinched
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE PATH LIGHTING FROM ROW 15 THRU 25 INOP.  FOUND PINCHED WIRES AT ROW 23ABC SEAT TRACK GOING TO AISLE IND MODULES (L9043) REF WDM 33-51-22.  WIRES SHORTED TO GND.  REPAIRED WIRES PER SWP 20-10-13.  OPS CHECK GOOD.  IDT-QC 303.
